Alert archive / Alabama / Flash Flood Warnings in 2011

Flash Flood Warning 54, NWS Birmingham, AL

September 5, 2011Tuscaloosa County, Alabama

NWS Birmingham, AL issued this flash flood warning at Sep 5, 2011, 11:36 AM CDT for Tuscaloosa County, Alabama. It was in force for 7 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 5, 2011, 11:36 AM CDT (16:36 UTC)
Expired
Sep 5, 2011, 6:30 PM CDT
In force
7 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

County Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 63 km from the middle of the area, began a volume at 16:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 5, 11:36 AM CDTFLASH FLOODTuscaloosa, ALWATER WAS REPORTED OVER MCFARLAND BETWEEN 13TH STREET AND UNIVERSITY BLVD.
Sep 5, 1:00 PM CDTFLASH FLOODTuscaloosa, ALROADS WERE CLOSED DUE TO FLOODING THROUGHOUT THE COUNTY, ESPECIALLY IN THE CITY OF TUSCALOOSA.
Sep 5, 4:12 PM CDTFLASH FLOODAbernant, ALHIGHWAY 216 IN LAKEVIEW FLOODED. THIS IS NEAR EXIT 100 OF INTERSTATE 20/59.
Sep 5, 6:30 PM CDTFLOODTuscaloosa, ALFLOODING DUE TO HEAVY RAIN LED TO ROADS BEING CLOSED THROUGH WEDNESDAY MORNING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 4.6 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 371 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
371 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
471 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

575 
WGUS54 KBMX 051636
FFWBMX
ALC125-052030-
/O.NEW.KBMX.FF.W.0054.110905T1636Z-110905T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1136 AM CDT MON SEP 5 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 330 PM CDT

* AT 1132 AM CDT...NATIONAL WEATHER SERVICE INDICATED AN AREA OF VERY
  HEAVY RAINFALL ACROSS THE WARNED AREA. ONE TO THREE INCHES OF RAIN 
  HAVE FALLEN DURING THE PAST THREE HOURS...AND AN ADDITIONAL ONE TO 
  THREE INCHES IS POSSIBLE DURING THE NEXT TWO HOURS. SOME LOCALIZED
  STREET FLOODING HAS BEEN REPORTED IN THE NORTHPORT AREA.

* RUNOFF FROM THIS RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...   
  NORTHPORT...TUSCALOOSA...BROOKWOOD...COALING...COKER....MCFARLAND
  MALL...SAMANTHA...UNIVERSITY MALL AND VANCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3352 8767 3358 8767 3361 8763 3359 8732
      3352 8732 3350 8726 3348 8729 3349 8733
      3346 8733 3342 8725 3332 8718 3328 8707
      3325 8707 3320 8720 3313 8720 3312 8729
      3301 8732 3302 8783 3302 8784 3352 8784

$$

41
1 follow-up statement
447 
WGUS54 KBMX 052021
FFWBMX
ALC125-052330-
/O.EXT.KBMX.FF.W.0054.000000T0000Z-110905T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
321 PM CDT MON SEP 5 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 630 PM CDT

* AT 318 PM CDT...NATIONAL WEATHER SERVICE INDICATED AN AREA OF      
  VERY HEAVY RAINFALL ACROSS TUSCALOOSA COUNTY. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...     
  NORTHPORT...TUSCALOOSA...BRYANT DENNY STADIUM...BULL               
  CITY...COKER...MCFARLAND MALL...SAMANTHA...TANNEHILL IRONWORKS     
  STATE PARK...UNIVERSITY MALL AND VANCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3352 8767 3358 8767 3361 8763 3359 8732
      3352 8732 3350 8726 3348 8729 3349 8733
      3346 8733 3342 8725 3332 8718 3328 8707
      3325 8707 3320 8720 3313 8720 3312 8729
      3301 8732 3302 8783 3302 8784 3352 8784

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 6:50 AM CDT, 4 hours 46 minutes earlier.

Area forecast discussion, Sep 5, 6:50 AM CDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
650 AM CDT MON SEP 5 2011

.UPDATE...
12Z AVIATION.

&&

.DISCUSSION...

AFTER A FAIRLY NICE RAIN ACROSS THE AREA ON SUNDAY...THE MUCH
ANTICIPATED HEAVY RAIN EVENT IS NOW TAKING SHAPE TO OUR NORTH AND
WEST AND WILL BE IMPACTING CENTRAL ALABAMA THROUGHOUT THE DAY AND
EVENING HOURS. LOOKING AT THE OVERALL PICTURE...THE TWO MAIN
FEATURES IMPACTING THE REGION THIS MORNING IS THE COLD FRONT TO THE
NORTH AND LEE. BASED ON SURFACE ANALYSIS THIS MORNING AT 9Z THE COLD
FRONT APPEARS TO BE JUST EAST OF JACKSON MS TO HUNTSVILLE AL UP TO
OHIO. THE SECOND FEATURE CONTINUES TO BE THE REMNANTS OF LEE NOW 35
WNW OF NEW ORLEANS. THE CENTER IS BEGINNING TO PICK UP SOME SPEED
AND IS NOW MOVING AT 12 MPH.

THE REMNANTS OF LEE OVER IS BECOMING INFLUENCED BY AN UPPER TROUGH
MOVING THROUGH THE MIDWEST AS WELL AS AMPLIFYING SOUTHEASTWARD
THROUGH THE GREAT LAKES AND OHIO VALLEYS. THIS WILL HELP LEE BEGIN
TO INCREASE IN FORWARD MOTION THROUGH THE DAY. WITH THE SYSTEM BEING
MORE EXTRA-TROPICAL...ONE COULD IMAGINE THAT A FRONTAL BOUNDARY...OR
WARM FRONT WOULD BE POSITIONED ALONG THE COAST. THIS IS TRUE FOR THE
MOST PART AND IS WHERE MOST OF THE SPINNING HAS BEEN THIS MORNING IN
REGARDS TO TORNADO THREATS.

AS THE FRONT LIFTS SLOWLY NORTHWARD DUE TO THE NORTHEAST TREK OF
LEE...HIGHER MID TO UPPER 70 DEWPOINTS WILL BEGIN TO WORK INTO THE
SOUTHERN HALF OF THE AREA. THIS WILL INCREASE THE WARM SECTOR
FURTHER NORTH AND ENHANCE THE THREAT FOR ISOLATED TORNADOES DURING
THE DAY. THERE WILL BE A POTENTIAL FOR 300 TO 500 J/KG MUCAPE IN
ACROSS THE FAR SOUTHERN SECTIONS OF THE AREA...BUT WILL NEED TO
MONITOR FOR ANY ADDITION TO THAT AS THE CENTER MOVES THROUGH.

AS FOR RAIN...STILL EXPECTING A FAIRLY ROBUST AMOUNT OF RAIN FOR
MUCH OF CENTRAL ALABAMA...WITH THE HEAVIEST AMOUNTS ALONG AND NORTH
OF THE I-20 CORRIDOR. HERE 4 TO 9 INCHES CAN BE EXPECTED...WITH 2 TO
5 INCHES SOUTH OF HERE. THE LOWEST TOTALS SHOULD BE SOUTH OF THE
I-85 CORRIDOR...HOWEVER ISOLATED AREAS COULD STILL SEE HIGHER
TOTALS...DEPENDING ON THE SETUP OF RAIN BANDS DURING THE DAY.

THE MODELS REALLY ONLY AGREE ON THE OVERALL EVOLUTION OF THE SYSTEM
OVER THE NEXT SEVERAL DAYS...AS THERE REMAINS TIMING ISSUES ON THE
EXACT EXIT TIMING AND LEFT OVER WRAP AROUND RAIN. AT THIS TIME FEEL
AS THROUGH THE BEST CHANCES FOR RAIN WILL BE ENDING BY TUESDAY
MORNING...AS PER GFS AND NAM...HOWEVER...THE EURO AND SREF MODELS
KEEP RAIN IN THROUGH THE DAY TUESDAY AND EVEN INTO WEDNESDAY. SO
KEPT IN POPS THROUGH WEDNESDAY FOR THIS UNCERTAINTY. ONE THING FOR
SURE WOULD BE THAT THE HEAVY RAINS SHOULD BE ENDING BY TUESDAY
MORNING...HOWEVER FLOODING CONCERNS MAY CONTINUE INTO THE END OF THE
WEEK...DEPENDING ON THE EXACT PLACEMENT OF THE HEAVIEST RAINS.

WE WILL DRY OUT SOME ON THURSDAY AND FRIDAY...WITH JUST ISOLATED
CHANCES FRIDAY AFTERNOON AS THE REMNANTS OF LEE MAY BECOME CUT OFF
FROM THE FLOW AND REMAIN PARKED OVER THE OHIO VALLEYS. BY THE
WEEKEND AND INTO THE FIRST OF NEXT WEEK...BOTH EXTENDED MODELS TAKE
THIS CUT OFF LOW BACK OVER THE TENNESSEE VALLEY AND SOUTHEAST
PROVIDING THE AREA WITH MORE CLOUDS AND RAIN CHANCES. MODELS HAVE
REALLY BACKED OFF ON THE AMOUNT OR COVERAGE OF THESE SHOWERS AND
THUNDERSTORMS SO WILL GO WITH JUST SLIGHT CHANCES FOR NOW.

AS FOR THE TROPICS...WELL THEY REMAIN ACTIVE AS WE APPROACH THE PEAK
OF THE HURRICANE ACTIVITY WITHIN THE NEXT WEEK...SO STAY TUNED FOR
ANY CHANGES.

&&

.AVIATION...
12Z TAF DISCUSSION.

UNFORTUNATELY CIGS AND VIS WILL CONTINUE TO BE ALL OVER THE PLACE
THRU MUCH OF THE PERIOD AS RAIN BANDS ASSOCIATED WITH THE REMNANTS
OF LEE MOVE ACROSS THE AREA. RAIN WILL BE PREDOMINANT AT ALL
TERMINALS...BUT TIMING OF THE HEAVIEST PRECIP IS JUST ABOUT
IMPOSSIBLE AS IT WILL COME IN MULTIPLE WAVES. PROLONGED PERIODS OF
MODERATE TO HEAVY RAINFALL COULD LEAD TO MINOR FLOODING. CONDITIONS
SHOULD BEGIN TO IMPROVE TOWARD THE END OF THE PERIOD AS THE SFC LOW
BEGINS TO MOVE INTO THE NORTHERN PORTIONS OF THE FORECAST AREA AND
THE BULK OF THE RAIN SHIFTS TO THE NORTHEAST.

AS FAR AS WINDS GO...THEY ARE GOING TO GET GUSTY. SUSTAINED WINDS OF
15 TO 20 KTS IS POSSIBLE LATER TODAY WITH GUSTS UP TO 30 KTS OR
HIGHER. THERE IS LOW CONFIDENCE IN THE WIND DIRECTION FORECAST
BEGINNING THIS AFTN AND CONTINUING THRU THE NIGHT. WIND DIRECTIONS
WILL VARY GREATLY AS THE CENTER OF THE SFC LOW MOVES CLOSER AND
EVENTUALLY INTO THE WESTERN PORTIONS OF THE AREA.

19

&&

.HYDROLOGY...

A COLD FRONT HAS EDGED INTO FAR NORTHWESTERN ALABAMA THIS MORNING.
THIS FRONT WILL ALLOW DEEP TROPICAL MOISTURE FROM THE REMNANTS OF
LEE...TO POOL ACROSS CENTRAL ALABAMA. THE COMBINATION OF THESE TWO
FEATURES WILL POTENTIALLY PRODUCE WIDESPREAD RAIN AMOUNTS OF 2 TO
9 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE THROUGH AT LEAST
TUESDAY MORNING. THE HIGHEST TOTALS OF 4 TO 9 INCHES WILL BE
ACROSS THE NORTH AND WEST...OR GENERALLY NORTH OF THE I-20 CORRIDOR.
WHILE AREAS IN EAST MAY SEE 2 TO 5 INCHES.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     76  65  73  58  73 / 100  90  60  30  20
ANNISTON    79  66  74  60  75 / 100 100  50  30  20
BIRMINGHAM  77  63  73  58  76 / 100 100  50  20  10
TUSCALOOSA  78  64  74  57  79 / 100 100  30  20  10
CALERA      79  64  73  58  77 / 100 100  40  20  10
AUBURN      82  67  77  60  78 / 100 100  40  20  10
MONTGOMERY  83  66  77  59  80 / 100  90  30  20  10
TROY        83  67  79  58  80 / 100  80  30  20  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR ALL OF CENTRAL
ALABAMA.

WIND ADVISORY FROM 10 AM THIS MORNING TO 7 AM CDT TUESDAY FOR FOR
ALL OF CENTRAL ALABAMA.

&&

16/19
Hazardous weather outlook, Sep 5, 10:43 AM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1043 AM CDT MON SEP 5 2011

ALZ011>015-017>050-060100-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1043 AM CDT MON SEP 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

MODERATE TO HEAVY RAINFALL CAN BE EXPECTED ACROSS ALL OF CENTRAL
ALABAMA...WHICH COULD LEAD TO LOCALIZED FLOODING.  THE HIGHEST THREAT
AREA WILL BE WEST OF I-65 AND ALONG AND NORTH OF I-20. ISOLATED WEAK
TORNADOES ARE POSSIBLE FOR AREAS ALONG AND SOUTH OF A YORK...TO
TUSCALOOSA...TO BIRMINGHAM...TO GADSDEN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE EFFECTS OF LEE WILL CONTINUE THROUGH AT LEAST MIDWEEK AND SEVERAL
THREATS ARE POSSIBLE. RAIN TOTALS OF 2 TO 9 INCHES ARE ANTICIPATED
THROUGH WEDNESDAY. WHILE THE RAIN WILL BE VERY BENEFICIAL...ANY
PROLONGED DURATION OF HEAVY RAIN IN ONE PARTICULAR AREA...ESPECIALLY
URBAN AREAS...MAY CAUSE SOME EXCESSIVE RUNOFF AND MINOR FLOODING.

THE PROLONGED RAINFALL MAY LEAD TO SOME MINOR RIVER FLOODING
BEGINNING LATE TUESDAY. IT COULD BE A COUPLE OF DAYS BEFORE RIVER
LEVELS RETURN TO NORMAL.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NEEDED TODAY.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 4:31 AM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more26 hr
Sep 5, 5:34 AM CDTAreal Flood AdvisoryBMXMontgomery3 hr
Sep 5, 5:54 AM CDTFlash Flood WarningBMXElmore, Montgomery2 hr
Sep 5, 6:19 AM CDTFlash Flood WarningBMXPickens7 hr
Sep 5, 6:20 AM CDTTornado WarningBMXPickens24 min
Sep 5, 6:44 AM CDTFlash Flood WarningBMXLamar4 hr
Sep 5, 6:57 AM CDTFlash Flood WarningBMXLamar7 hr
Sep 5, 7:16 AM CDTFlash Flood WarningBMXFayette, Marion, Walker, Winston8 hr
Sep 5, 8:27 AM CDTFlash Flood WarningBMXSumter4 hr
Sep 5, 9:01 AM CDTAreal Flood WarningBMXLamar60 hr
Sep 5, 9:29 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter48 hr
Sep 5, 9:40 AM CDTFlash Flood WarningBMXPickens6 hr
Sep 5, 10:07 AM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker72 hr
Sep 5, 10:07 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa59 hr
Sep 5, 10:07 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo5 days
Sep 5, 10:14 AM CDTTornado WarningBMXBullock, Pike13 min
Sep 5, 10:16 AM CDTFlash Flood WarningBMXGreene6 hr
Sep 5, 10:28 AM CDTFlash Flood WarningBMXLamar4 hr
Sep 5, 10:31 AM CDTTornado WarningBMXLee, Macon, Russell29 min
Sep 5, 10:48 AM CDTTornado WarningBMXBibb, Hale, Perry27 min
Sep 5, 10:51 AM CDTTornado WarningBMXLee24 min
Sep 5, 11:11 AM CDTTornado WarningBMXChambers34 min
Sep 5, 11:39 AM CDTTornado WarningBMXPerry36 min
Sep 5, 12:20 PM CDTTornado WarningBMXDallas25 min
Sep 5, 12:21 PM CDTTornado WarningBMXBullock, Pike24 min
Sep 5, 12:35 PM CDTTornado WarningBMXChilton, Dallas, Perry25 min
Sep 5, 12:40 PM CDTAreal Flood WarningBMXPickens3 hr
Sep 5, 1:00 PM CDTTornado WarningBMXLee, Russell30 min
Sep 5, 1:09 PM CDTFlash Flood WarningBMXJefferson6 hr
Sep 5, 1:27 PM CDTAreal Flood WarningBMXPickens3 hr
Sep 5, 1:47 PM CDTAreal Flood WarningBMXPickens3 hr
Sep 5, 2:27 PM CDTSevere Thunderstorm WarningBMXJefferson48 min
Sep 5, 2:28 PM CDTFlash Flood WarningBMXBlount, Jefferson4 hr
Sep 5, 3:01 PM CDTAreal Flood WarningBMXFayette, Marion, Walker, Winston17 hr
Sep 5, 3:03 PM CDTTornado WarningBMXLee, Macon27 min
Sep 5, 3:26 PM CDTRiver Flood WarningBMXJefferson15 hr
Sep 5, 4:06 PM CDTAreal Flood WarningBMXPickens16 hr
Sep 5, 4:39 PM CDTFlash Flood Warning EmergencyBMXJefferson5 hr
Sep 5, 4:52 PM CDTFlash Flood WarningBMXBibb, Shelby3 hr
Sep 5, 5:08 PM CDTSpecial Weather StatementBMXBlount, Jefferson67 min
Sep 5, 5:12 PM CDTFlash Flood WarningBMXEtowah, St. Clair6 hr
Sep 5, 6:12 PM CDTSpecial Weather StatementBMXBlount, Jefferson78 min
Sep 5, 6:18 PM CDTAreal Flood WarningBMXTuscaloosa6 hr
Sep 5, 6:38 PM CDTFlash Flood WarningBMXBlount3 hr
Sep 5, 6:41 PM CDTHigh Wind WarningBMXBlount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 5 more3 hr

Nearby

Flash Flood Warnings in Alabama, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.